Volume 13, Issue 1 (5-2018)                   IJMSI 2018, 13(1): 89-96 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Dehghani-Zadeh F. Serre Subcategories and Local Cohomology Modules with Respect to a Pair of Ideals. IJMSI. 2018; 13 (1) :89-96
URL: http://ijmsi.ir/article-1-778-en.html

This paper is concerned with the relation between local cohomology modules defined by a pair of ideals and the Serre subcategories of the category of modules. We characterize the membership of local cohomology modules in a certain Serre subcategory from lower range or upper range.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb